# SDR IXXA06SMN417S

- Difficulty date: November 17, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER LOWER TRAILING EDGE ANGLE CRACKED AT STATION XE29.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  STOP DRILLED CRACKED ENDS AND FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 51-2-1 FIGURE 1 SHEETS 5, 6, 10, 12 TR NUMBER 51-130 DATED 01-26-04, DC8 SRM 55-3-1 FIGURE 3 SHEET 5 PAGE 10 ITEM "H", DC8 SRM 51-2-0 FIGURE 50 SHEET 68, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
